# SDR 2016FA0000115

- Difficulty date: March 5, 2016
- Submitted: March 5, 2016
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 7,854 hours, 5,173 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ASYMMETRICAL HOLES IN BOTTOM RUDDER RIB.  FWD HOLE 1.5X1" AFT HOLE 1.375 X .875".  2 HOLES CONNECTED BY A CRACK.
